A NEW TYPE TIMELIKE SURFACE GIVEN WITH MONGE PATCH IN E-1(4)


Buyukkutuk S., Ozturk G.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.11, no.1, pp.176-183, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2021
  • Journal Name: TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.176-183
  • Kocaeli University Affiliated: Yes

Abstract

In this work, we think about timelike Aminov surface of hyperbolic type in four dimensional Minkowski space E-1(4) : We investigate and classify this surface with respect to its Gaussian curvature, mean curvature and normal curvature. We get some results on flat, minimal and semiumbilical hyperbolic type Aminov surfaces. Further, we obtain necessary and sufficient condition for this type of surface to become Wintgen Ideal Surface in Minkowski space-time.